# SDR R61A201703100209

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000248
- Aircraft time: 19,158 hours, 13,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: R1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC ASSEMBLY R1 DOOR DIAPHRAGM PUNCHED. R & R R1 DOOR DIAPHRAGM IAW AMM 52-41-53. OPS CHECKED GOOD.
